Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 317, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Real analytic desingularization and subanalytic sets: an elementary approach
H. J. Sussmann.
Trans. Amer. Math. Soc. 317 (1990), 417-461
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943608
On linear topological properties of $H^{1}$ on spaces of homogeneous type
Paul F. X. Müller.
Trans. Amer. Math. Soc. 317 (1990), 463-484
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 974522
Equivariant BP-cohomology for finite groups
N. Yagita.
Trans. Amer. Math. Soc. 317 (1990), 485-499
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1002925
The enumerative geometry of plane cubics. I. Smooth cubics
Paolo Aluffi.
Trans. Amer. Math. Soc. 317 (1990), 501-539
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 972700
Geometrical implications of certain infinite-dimensional decompositions
N. Ghoussoub, B. Maurey and W. Schachermayer.
Trans. Amer. Math. Soc. 317 (1990), 541-584
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 962281
Semisimple representations of quivers
Lieven Le Bruyn and Claudio Procesi.
Trans. Amer. Math. Soc. 317 (1990), 585-598
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 958897
The domain spaces of quasilogarithmic operators
M. Cwikel, B. Jawerth and M. Milman.
Trans. Amer. Math. Soc. 317 (1990), 599-609
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 974512
The extreme projections of the regular simplex
P. Filliman.
Trans. Amer. Math. Soc. 317 (1990), 611-629
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 989573
The spectra and commutants of some weighted composition operators
James W. Carlson.
Trans. Amer. Math. Soc. 317 (1990), 631-654
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 979958
Rational approximations to L-S category and a conjecture of Ganea
Barry Jessup.
Trans. Amer. Math. Soc. 317 (1990), 655-660
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 956033
Metric transforms and Euclidean embeddings
M. Deza and H. Maehara.
Trans. Amer. Math. Soc. 317 (1990), 661-671
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 974513
Weak stability in the global $L^{1}$-norm for systems of hyperbolic conservation laws
Blake Temple.
Trans. Amer. Math. Soc. 317 (1990), 673-685
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 948199
Enlacements du mouvement brownien autour des courbes de l’espace
Jean-François Le Gall and Marc Yor.
Trans. Amer. Math. Soc. 317 (1990), 687-722
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 946219
Perturbed dynamical systems with an attracting singularity and weak viscosity limits in Hamilton-Jacobi equations
B. Perthame.
Trans. Amer. Math. Soc. 317 (1990), 723-748
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 943607
Prime ideals in differential operator rings. Catenarity
K. A. Brown, K. R. Goodearl and T. H. Lenagan.
Trans. Amer. Math. Soc. 317 (1990), 749-772
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 946215
The Mourre estimate for dispersive $N$-body Schrödinger operators
Jan Dereziński.
Trans. Amer. Math. Soc. 317 (1990), 773-798
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 970265
The Schubert calculus, braid relations, and generalized cohomology
Paul Bressler and Sam Evens.
Trans. Amer. Math. Soc. 317 (1990), 799-811
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 968883
Construction by isotopy. II
Daniel S. Silver.
Trans. Amer. Math. Soc. 317 (1990), 813-823
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 987168